# SDR SWIA200412751

- Difficulty date: January 4, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 25,294 hours, 33,918 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0258
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 9,186 hours, 11,980 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP DISAGREE ALARM WHEN RETRACTING FLAPS.  LEFT NACELLE FLAP SLOW TO ACTUATE IN OVERRIDE UP.  REPLACED LEFT FLAP ACTUATOR WITH SERVICEABLE UNIT IAW EMB MM 27-50-08.  OPS CHECKS GOOD.
